Department of Mathematical sciences
P.O Box 3000
FI-90014 University of Oulu
laurent.dufloux A (replace A with @)

You can find my (pre)publications on arXiv:

Hausdorff dimension of limit sets. Geom. Dedicata 191 (2017), 1-35 [arXiv version] [journal version] [erratum]
Projections of Patterson-Sullivan measures and the Mohammadi-Oh dichotomy. To appear in Isr. J. Math. [arXiv] [journal version]
The case of equality in the dichotomy of Mohammadi-Oh. [arXiv]
Almost sure dimension of projections along chains. [arXiv] (This paper is being rewritten extensively for the sake of clarity and to add some new results.)